# SDR 96ZZZX1085

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N255WP
- Make and model: Beech 95-B55
- Aircraft serial: TF38
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 5038901021
- Condition: End Parted
- Location: Mixture
- Part time: 18 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MIXTURE CONTROL ASSY SWAGED END PARTED FROM ROD ON ENGINE END OF CABLE.
